lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A pre-quantum classical statistical model with infinite-dimensional phase space
Växjö University, Faculty of Mathematics/Science/Technology, School of Mathematics and Systems Engineering. (ICMM)ORCID iD: 0000-0002-9857-0938
2005 (English)In: Journal of Physics A: Mathematical and General, ISSN 0305-4470, Vol. 38, no 9051Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 38, no 9051
National Category
Mathematics
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-7278DOI: 10.1088/0305-4470/38/41/015OAI: oai:DiVA.org:lnu-7278DiVA: diva2:343598
Available from: 2010-08-14 Created: 2010-08-14 Last updated: 2016-05-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Khrennikov, Andrei
By organisation
School of Mathematics and Systems Engineering
In the same journal
Journal of Physics A: Mathematical and General
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 50 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf